# SDR UIEA200400014

- Difficulty date: February 11, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AT SIN, FOUND NR 2 PYLON HAS A WRINKLE CONDITION ON RIGHT SIDE.  SKIN ASSY WAS TRIMMED TO REMOVED THE WRINKLED AREA.  NDT INSPECTION OF THE REPAIR AREA, INCLUDING HFEC INSPECTION OF SKIN TRIMMED EDGES AND REPAIR FASTENERS HOLES WAS PERFORMED TO ENSURE ABSENCE OF CRACKS, CORROSION AND ANY OTHER DAMAGE.  A NEW SKIN REPAIR DOUBLER ASSEMBLY WAS INSTALLED FROM STATION 286-300.  THE NEW SKIN REPAIR DOUBLER ASSY WAS MADE FROM TWO STAGGERED LAYERS OF TITANIUM SHEET AND INSTALLED IMMEDIATELY AFT OF THE TITANIUM SKIN DOUBLER EXTENSION.  THE NEW SKIN REPAIR DOUBLER ASSEMBLY FORWARD END WAS ATTACHED TO THE EXISTING TITANIUM DOUBLER EXTENSION WITH A NEW TRIPLER MADE FROM TITANIUM SHEET.  (M)
